# SDR FDEA200908263103

- Difficulty date: August 26, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- Aircraft time: 35,103 hours, 20,364 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FOREFLAP WBL 22, CRACK ABOVE CARRIAGE ATTACH FITTING, L/E SKIN.  CHEMICALLY REMOVED PAINT IAW MM 51-20-001-7 STOP DRILL CRACK 2 EA DIM: .250   IAW SRM 51-10-1 HFEC SHOW CRACK END ON STOP DRILLS IAW NDTM PT6 51-00-00, FIG 23 FABRICATED DOUBLER REPAIR FROM 2024 T3 .063 PO NR 9008560 DIM: 4.7500 INCHES X 4.2500 INCHES IAW SRM 57-50-2 FIG 3 AND 57-50-4 FIG 1 ALODINE AND PRIMED DOUBLER AND AREA IAW SRM 51-10-2 INSTALLED DOUBLER REPAIR IAW SRM 57-50-4 FIG 1.
